# SDR AALA202309185996

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 63,262 hours, 26,457 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO GEAR FAILED TO RETRACT AFTER TAKEOFF. AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE CLEANED MANUAL SYSTEM ACCESS DOOR SWITCH PER MM 32-34-00. ACCOMPLISHED FUNCTIONAL ALTERNATE LANDING GEAR TEST PER MM 32-31-51.
